# SDR VNAA2008113000009

- Difficulty date: November 25, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 11,682 hours, 12,071 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF IN CLT THE NOSE GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT, CHECKED SENSOR CLEARANCES, SERVICED NLG STRUT, AND CYCLED THE LANDING GEAR.  NO OTHER DEFECTS WERE NOTED AIRCRAFT WAS RELEASED FOR SERVICE.
